# SDR C1HA200592003

- Difficulty date: August 8, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS19570C
- Part serial: JX239034
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 2 B PUMP FAILED INFLIGHT, REPLACED NR 2 B HYD PUMP, CASE DRAIN AND PRESSURE FILTER, OP'S CHECK GOOD.  LEAK CK GOOD REF MM 29-12-3.
